# SDR SWAA2025042864081

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 8,060 hours, 4,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DISLODGED FROM SLIDE CASE.<[01] R/R FWD L1 ENTRY SLIDE PER MM 26-66-01. PARTS ENTERED IN MT TASK EXCHANGE.  R/R FWD L1 ENTRY SLIDE PER MM 25-66-01.
